# SDR ASOA2016060614993

- Difficulty date: June 6, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FS 897.79 & 954.00 LT HAS CORROSION DAMAGE.  EVALUATED LT SIDE SEAT TRACK FS 897.79-FS 954.00 FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013.  R & R SEAT TRACK FS 897.79-FS 854 LT IAW AMM 53-00-49-000-801, CONFIGURATION A07 & 53-00-4-400-801-A07.  COMPLIED WITH EC/TC REO 670-53-00-343, REV K.
